Ueber analytische Ausdrücke mit hebbaren Unstetigkeiten


Mathematische Annalen (1886)

  • Volume: 26, page 167-192
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Pringsheim. "Ueber analytische Ausdrücke mit hebbaren Unstetigkeiten." Mathematische Annalen 26 (1886): 167-192. <http://eudml.org/doc/157179>.

author = {Pringsheim},
journal = {Mathematische Annalen},
keywords = {Removable singularities},
language = {ger},
pages = {167-192},
title = {Ueber analytische Ausdrücke mit hebbaren Unstetigkeiten},
url = {http://eudml.org/doc/157179},
volume = {26},
year = {1886},

AU - Pringsheim
TI - Ueber analytische Ausdrücke mit hebbaren Unstetigkeiten
JO - Mathematische Annalen
PY - 1886
VL - 26
SP - 167
EP - 192
LA - ger
KW - Removable singularities
UR - http://eudml.org/doc/157179
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.